0
TECHNICAL BRIEFS

Instability of Generalized Equilibria of Pseudodissipative Systems

[+] Author and Article Information
J. A. Walker

Department of Mechanical Engineering, Northwestern University, Evanston, IL 60208

J. Appl. Mech 59(3), 676-677 (Sep 01, 1992) (2 pages) doi:10.1115/1.2893777 History: Received September 27, 1990; Revised May 06, 1991; Online March 31, 2008

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1992 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In